Change search
ReferencesLink to record
Permanent link

Direct link
Stability of the μ-Camassa-Holm peakons
Department of Mathematics, Baylor University, Waco, TX 76798-7328, United States .ORCID iD: 0000-0001-6191-7769
2013 (English)In: Journal of nonlinear science, ISSN 0938-8974, E-ISSN 1432-1467, Vol. 23, no 1, 97-112 p.Article in journal (Refereed) Published
Abstract [en]

The μ-Camassa-Holm (μCH) equation is a nonlinear integrable partial differential equation closely related to the Camassa-Holm equation. We prove that the periodic peaked traveling wave solutions (peakons) of the μCH equation are orbitally stable.

Place, publisher, year, edition, pages
2013. Vol. 23, no 1, 97-112 p.
Keyword [en]
Camassa-Holm equation, Peakons, Stability, Water waves, Camassa-Holm equations, Traveling wave solution, Convergence of numerical methods, Partial differential equations, Nonlinear equations
National Category
Natural Sciences
URN: urn:nbn:se:kth:diva-163802DOI: 10.1007/s00332-012-9141-6ISI: 000314280600003ScopusID: 2-s2.0-84873409423OAI: diva2:802391

QC 20150413

Available from: 2015-04-13 Created: 2015-04-12 Last updated: 2015-04-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of nonlinear science
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link